A mixed problem for a class of nonclassical equations
Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 525-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_3_a1,
author = {B. A. Bubnov},
title = {A mixed problem for a class of nonclassical equations},
journal = {Doklady Akademii Nauk},
pages = {525--528},
year = {1984},
volume = {275},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a1/}
}
B. A. Bubnov. A mixed problem for a class of nonclassical equations. Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 525-528. http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a1/